Abstract

The higher-order boundary condition on the boundary of free space is investigated for the space–time diffusion equation, and the resulting additional term of the solution is shown explicitly in terms of the Green function. The higher-order term of the solution is generally negligible, however, in the region where the diffusion approximation is applicable.

© 1983 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Diffusion equation derived from space-time transport equation

K. Furutsu
J. Opt. Soc. Am. 70(4) 360-366 (1980)

Boundary conditions for the diffusion equation in radiative transfer

Richard C. Haskell, Lars O. Svaasand, Tsong-Tseh Tsay, Ti-Chen Feng, Matthew S. McAdams, and Bruce J. Tromberg
J. Opt. Soc. Am. A 11(10) 2727-2741 (1994)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (21)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription